I've had type 1 Diabetes since I was 8 and I'm now 20 years old. I've never had the least bit of complications until recently. I use syringes with humalog and the long-term insulin lantus. After exercising one day and adjusting my humalog accordingly my blood sugars crashed, I had been running everyday after school for two weeks. I would decrease my insulin by a third at dinner and took some supplemental carbs. After around three treatments of the same low it came up. After this I decided to stop exercising for a while so I could regroup and try again later. The following night I started to have insomnia and life became very stressful. Ever since then my blood sugars would be in the 200 hundred range in the morning, then gradually decrease throughout the course of the day, and by the time it would be dinner time they would be around 80. Two hours after every meal my blood sugar will increase ten points, but by the next test it would fall. My doctor has my on a 1/5 insulin carb ratio in the morning and 1/8 at dinner and lunch.
My Lantus dosage is at 28, it used to be at 25 since my doctor changed it before all this happened, but it my glucose would by high most of the night when it was. Now I always wake up between 1-3 am with a low.
Sometimes I get low before dinner. It seems like I'm just in an endless cycle and I don't really know how to get out of it.
Any suggestions? Any ideas at what this could be?
Copyright 1994-2016 MedHelp International. All rights reserved.
MedHelp is a division of Aptus Health.
This site complies with the HONcode standard for trustworthy health information.
The Content on this Site is presented in a summary fashion, and is intended to be used for educational and entertainment purposes only. It is not intended to be and should not be interpreted as medical advice or a diagnosis of any health or fitness problem, condition or disease; or a recommendation for a specific test, doctor, care provider, procedure, treatment plan, product, or course of action. Med Help International, Inc. is not a medical or healthcare provider and your use of this Site does not create a doctor / patient relationship. We disclaim all responsibility for the professional qualifications and licensing of, and services provided by, any physician or other health providers posting on or otherwise referred to on this Site and/or any Third Party Site. Never disregard the medical advice of your physician or health professional, or delay in seeking such advice, because of something you read on this Site. We offer this Site AS IS and without any warranties. By using this Site you agree to the following Terms and Conditions. If you think you may have a medical emergency, call your physician or 911 immediately.